# SDR AALA2018113069020

- Difficulty date: November 24, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 36,675 hours, 5,412 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE  CREW REPORTED FUMES.  THE AIRCRAFT WAS GROUNDED.  RAN QRH PROCEDURE AND LANDED.  REMOVED APU AIR INTAKE DUCT IAW JC 33L00071001, CLEANED OIL CONTAMINATION IAW AMM 49-16-46.  INSTALLED THE DUCT IAW49-16-46.
